Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro effects - P.S.

Posted by steve3211 on January 1, 2004, at 10:43:57

In reply to Re: Lexapro effects - P.S. steve3211, posted by reluctant on January 1, 2004, at 9:05:06

> I just took my first 5 mg last night, so we'll see & compare notes. What's going to be in my side-effect grab bag? I could use a little appetite suppression (tho not THAT much) & nervous energy might beat utter sloth . . . I hope it works out for both of us. But, again, if the SEs are too much, at least talk to your doctor. Eating is important - and two weeks is a long time.
>

Reluctant,
Right now I just drink a lot of protein shakes and eat when I can. Mornings are the worst. I am just into my second week which they say is the hardest part, but I dry heave like crazy every morning. Really starting to wonder if this is good for me I will be talking to my doctor tommorrow.
Steve
> r.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:steve3211 thread:295150
URL: http://www.dr-bob.org/babble/20031231/msgs/295336.html